# SDR MWEA020207

- Difficulty date: April 2, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 75,455 hours, 82,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: 995578043
- Condition: Elongated
- Location: Station 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER IN FORWARD ELECTONIC POWER CENTER HAS ELONGATED HOLES.  --  REPAIRED VERTICAL STIFFENER IAW SRM 53-01 FIGURE SHEET 4.
